Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
na

A quick question guys...

I started roaccutane 3 days ago. For the first 2 weeks I am on 20mg of Roaccutane a day. Then I will go up to 40mg a day.

I'm just curious, am I most likley to get dry skin in the first few weeks seeing I'm on such a low dosage? I have extremely oily skin.

Thanks in advanced.

Share this post


Link to post
Share on other sites

I have no experience with accutane but a friend of mine does. He has oily skin too and even he got dry skin. So yes expect dry skin. Keep a tube of moizturizer with you at day and moizturize every morning and evening.

Share this post


Link to post
Share on other sites

from my experience dry skin was one of the first things I noticed... with a lower dose it may take a little longer but it may happen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×